# SDR ABXA20120201215

- Difficulty date: February 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 113T110153
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AIRCRAFT LEFT SIDE MAIN LANDING GEAR SUPPORT BEAM (FORWARD BEAM HALF MEASURED) 2.200"  LONG X 1.100" WIDE X .098" DEEP.  BLENDED AREA IAW B767 SRM 57-51-14, AND ABX REA B657-59651-MR, ACFT WAS GROUNDED.
